# SDR AALA2009030900004

- Difficulty date: March 9, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- Aircraft time: 63,130 hours, 33,261 cycles
- Engine: Pwa JT8D217
- Engine time: 8,295 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUS - DURING CLIMBOUT RIGHT ENGINE FAILED.  SINGLE ENGINE TIME UNKNOWN.  EMERGENCY DECLARED, RETURNED AUS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 ENGINE ON MARCH 9, 2009 AT AUS.  SYSTEM GROUND CHECK NORMAL OPERATION.
